# SDR USAASB99260

- Difficulty date: October 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N269AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22881
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 106050616
- Condition: Weak
- Location: Lt A/C Bay
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BWI - FLT 2741 - FLT ON MX DELAY IN BDL, WHEREAS MX PLACED THE RT PACK ON MEL.  FLT DEPARTED BDL AND WHILE FLYING OVER PHL, THE LT PACK WOULD ONLY HOLD CABIN PRESSURE TO 9,500 FT.  CAPT ELECTED TO DIVERT TO BWI WHERE THE FLT LANDED W/O FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MX CLEARED THE RT PACK MEL BY REMOVING AND REPLACING THE RT PACK VLV (P/N 396064-1-1).  OPS CHECK GOOD.  RAN BOTH ENG'S AND PRESSURIZED A/C TO FIVE PSI.  PRESSURIZATION CHECK AND LEAK CHECK OF A/C GOOD.  DUCT PRESSURES GOOD.  FURTHERMORE, A TECH SERVICE ITEM WAS ISSUED FOR FOLLOWUP WHEREAS MX REMOVED AND REPLACED THE LT ACM AND THE LT WATER SEPARATOR BAG (P/N V121-1).  PERFORMED LEAK CHECK AND OPS CHECK.  A/C PRESSURIZED TO 3 PSI WIT
